MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS5S10R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
The patient underwent right total knee replacement on (b)(6) 2019, revised on (b)(6) 2019 due to infection.Underwent poly liner removal, wash out and replacement.The same size insert was used in revision.

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9574653
Report Number3010536692-2020-00027
Device Sequence Number11488531
Product Code HRY
UDI-Device IdentifierM684EIS5S10R1
UDI-PublicM684EIS5S10R1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10R
Device Catalogue NumberEIS5S10R
Device Lot Number1783036
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/22/2019
Initial Date Received by Manufacturer 09/22/2019
Supplement Date Received by Manufacturer09/22/2019
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date07/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR